MathSciNet Relay Station
MathSciNet bibliographic data
MR1840626 (2002c:34037) 34B18
Kong, Lingbin; Wang, Shoutian; Wang, Junyu Positive solution of a singular nonlinear third-order periodic boundary value problem. J. Comput. Appl. Math. 132 (2001), no. 2, 247–253.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement